# SDR SWIA200312384

- Difficulty date: September 5, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 19,001 hours, 17,784 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1450B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,460 hours, 3,473 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

''FLAPS FAIL'' CAUTION MESSAGE IN FLIGHT WITH FLAPS 0.  (OCCURED ON DESCENT WITHOUT FLAP HANDLE BEING MOVED.)REMOVED AND REPLACED LEFT BPSU, REF MM 27-51-10.  OPS CHECKS GOOD.
